# SDR SWAA2022050292249

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727B TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT 2022-194851 / [01] TOO USED CALIPER P/N: 500-196-30 S/N: A21029144 DUE DATE: 07-OCT-22;[02] FABRICATED SUPPORT ZEE LOCATED BETWEEN BS727B TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-05 AND DWG-146A7502 SHEET 28 REVISION - MATERIAL USED BAC1496-377 P/O 2021-227548; THE PART WILL BE INSTALLED IAW TASK 5360-3-16462-NG STEP 33. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP 2  REPLACED SUPPORT ZEE LOCATED BETWEEN BS727B TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7500 SHEET- 1 REV- B.;[04] CORRECTED STEP 3  REPLACED SUPPORT ZEE LOCATED BETWEEN BS727B TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7500 SHEET- 1 REV- B. SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
